ON SINGULARLY PERTURBED SWITCHED PARAMETER SYSTEMS.

M. V. Jose*, A. H. Haddad

*Corresponding author for this work

Research output: Contribution to journalConference articlepeer-review

3 Scopus citations

Abstract

A switched-parameter stochastic linear system having state equations that depend on a finite-state Markov process is considered. The simultaneous decomposition of the system and the process into fast and slow components is investigated in the case when both are singularly perturbed. The results are shown to hold when the process is independent of the original system and ergodic, and the matrices of the different models of the system commute.

Original languageEnglish (US)
Pages (from-to)424-425
Number of pages2
JournalProceedings of the American Control Conference
StatePublished - Dec 1 1987

ASJC Scopus subject areas

  • Electrical and Electronic Engineering

Fingerprint Dive into the research topics of 'ON SINGULARLY PERTURBED SWITCHED PARAMETER SYSTEMS.'. Together they form a unique fingerprint.

Cite this